# SDR EIAA2000048

- Difficulty date: September 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Light Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHNL/JFK - FLT EIA 7550 - WHEN LANDING LIGHTS WERE TURNED ON, SMOKE WAS SMELLED COMING FROM LEFT EXTERIOR LIGHTING PANEL.  REPLACED LEFT OUTBOARD LANDING LIGHT SWITCH.  CHECKED NORMAL PER 33-42-00.  (X)
